The Michigan Mathematical Journal

On normal and $EP_r$ matrices.

Martin Pearl

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 6, Issue 1 (1959), 1-5.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998132

Digital Object Identifier
doi:10.1307/mmj/1028998132

Mathematical Reviews number (MathSciNet)
MR0103194

Zentralblatt MATH identifier
0084.01702

Subjects
Primary: 15.00

Citation

Pearl, Martin. On normal and $EP_r$ matrices. Michigan Math. J. 6 (1959), no. 1, 1--5. doi:10.1307/mmj/1028998132. https://projecteuclid.org/euclid.mmj/1028998132


Export citation